Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 47, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Aug 29, 2022, 10:07 PM CDT for Coles County, Moultrie County, Shelby County, Illinois. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2022, 10:07 PM CDT (03:07 UTC)
- Expired
- Aug 30, 2022, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coles County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 119 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 10:15 PM CDT | FLASH FLOOD | Mattoon, IL | VEHICLE STALLED ON CHARLESTON AVENUE IN MATTOON BETWEEN 14TH AND 15TH ST DUE TO WATER OVER THE ROADWAY. |
| Aug 29, 10:20 PM CDT | HEAVY RAIN 2.27 | 2 Wnw Mattoon, IL | OVER 2 INCHES OF RAIN FELL BETWEEN 0915 AND 1020 PM. |
| Aug 29, 11:30 PM CDT | FLASH FLOOD | 1 W Mattoon, IL | 3 VEHICLES HAD BEEN STUCK IN HIGH WATER AT INTERSECTION OF 26TH AND CHARLESTON, NOW DOWN TO ONE. WATER UP TO 2 FEET DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2551 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted.
680
WGUS53 KILX 300307
FFWILX
ILC029-139-173-300615-
/O.NEW.KILX.FF.W.0047.220830T0307Z-220830T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1007 PM CDT Mon Aug 29 2022
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Southeastern Moultrie County in central Illinois...
East Central Shelby County in central Illinois...
Coles County in east central Illinois...
* Until 115 AM CDT.
* At 1007 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2.5 inches of rain have
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Charleston, Mattoon, Shelbyville, Oakland, Ashmore, Windsor,
Lerna, Janesville, Rardin, Coles, Paradise, Hutton, Gays, Coles
County Airport, Trilla, Etna, Fairgrange, Fox Ridge State Park,
Bushton and Wolf Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3967 8797 3949 8797 3949 8802 3938 8802
3937 8883 3947 8883
FLASH FLOOD...RADAR INDICATED
$$
374 follow-up statements
613
WGUS73 KILX 300332
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1032 PM CDT Mon Aug 29 2022
ILC029-139-173-300615-
/O.CON.KILX.FF.W.0047.000000T0000Z-220830T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles IL-Moultrie IL-Shelby IL-
1032 PM CDT Mon Aug 29 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT TUESDAY
FOR SOUTHEASTERN MOULTRIE, EAST CENTRAL SHELBY AND COLES COUNTIES...
At 1031 PM CDT, emergency management reported flash flooding across
the warned area. Up to 3 inches of rain have fallen. Additional
rainfall amounts up to 1 inch are possible in the warned area.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Charleston, Mattoon, Shelbyville, Oakland, Ashmore, Windsor,
Lerna, Janesville, Rardin, Coles, Paradise, Hutton, Gays, Coles
County Airport, Trilla, Etna, Fairgrange, Fox Ridge State Park,
Bushton and Wolf Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3967 8797 3949 8797 3949 8802 3938 8802
3937 8883 3947 8883
FLASH FLOOD...OBSERVED
$$
37243
WGUS73 KILX 300341
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1041 PM CDT Mon Aug 29 2022
ILC029-139-173-300615-
/O.CON.KILX.FF.W.0047.000000T0000Z-220830T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles IL-Moultrie IL-Shelby IL-
1041 PM CDT Mon Aug 29 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT TUESDAY
FOR SOUTHEASTERN MOULTRIE, EAST CENTRAL SHELBY AND COLES COUNTIES...
At 1037 PM CDT, emergency management reported flash flooding across
the warned area. Up to 3 inches of rain have fallen. Additional
rainfall amounts up to 1 inch are possible in the warned area.
Multiple water rescues have been reported to be ongoing in Mattoon
for vehicles stranded in deep flood water.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Charleston, Mattoon, Shelbyville, Oakland, Ashmore, Windsor,
Lerna, Janesville, Rardin, Coles, Paradise, Hutton, Gays, Coles
County Airport, Trilla, Etna, Fairgrange, Fox Ridge State Park,
Bushton and Wolf Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3967 8797 3949 8797 3949 8802 3938 8802
3937 8883 3947 8883
FLASH FLOOD...OBSERVED
$$
37570
WGUS73 KILX 300543
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1243 AM CDT Tue Aug 30 2022
ILC139-173-300553-
/O.CAN.KILX.FF.W.0047.000000T0000Z-220830T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moultrie IL-Shelby IL-
1243 AM CDT Tue Aug 30 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN MOULTRIE AND
EAST CENTRAL SHELBY COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3955 8846 3956 8823 3949 8797 3949 8802
3938 8802 3938 8846 3944 8846
$$
ILC029-300615-
/O.CON.KILX.FF.W.0047.000000T0000Z-220830T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles IL-
1243 AM CDT Tue Aug 30 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT EARLY THIS
MORNING FOR SOUTHERN COLES COUNTY...
At 1241 AM CDT, emergency management reported flash flooding across
the warned area. Between 2 and 4 inches of rain have fallen.
Standing water continues on a number of roads in Mattoon.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Charleston, Mattoon, Lerna, Paradise, Hutton, Coles County
Airport, Fox Ridge State Park and Etna.
Additional rainfall amounts will generally be minor, but flooding
may be slower to subside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3955 8846 3956 8823 3949 8797 3949 8802
3938 8802 3938 8846 3944 8846
FLASH FLOOD...OBSERVED
$$
Geelhart515
WGUS73 KILX 300613
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
113 AM CDT Tue Aug 30 2022
ILC029-300623-
/O.EXP.KILX.FF.W.0047.000000T0000Z-220830T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles IL-
113 AM CDT Tue Aug 30 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 115 AM CDT EARLY THIS MORNING
FOR SOUTHERN COLES COUNTY...
Flood waters have receded. The heavy rain has ended. Please continue
to heed remaining road closures.
LAT...LON 3955 8846 3956 8823 3949 8797 3949 8802
3938 8802 3938 8846 3944 8846
$$
GeelhartWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 9:22 PM CDT, 45 minutes earlier.
Area forecast discussion, Aug 29, 9:22 PM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 922 PM CDT Mon Aug 29 2022 .SYNOPSIS... Issued at 248 PM CDT Mon Aug 29 2022 Thunderstorms will develop ahead of a cold front across central Illinois late this afternoon into tonight. Some of the storms could become strong to severe north of the I-70 corridor...with the main hazard being damaging wind gusts. Once the cold front passes, cooler and less humid weather will be on tap for the remainder of the week. && .UPDATE... Issued at 859 PM CDT Mon Aug 29 2022 Strong-to-severe thunderstorms will continue to fester this evening ahead of the cold front as multiple mesoscale boundaries collide beneath still moderate instability. Despite strengthening cold pools and an increasingly stable near-sfc environment, MUCAPE values still range between 1500-2500 J/kg. The main area of focus this evening has been along a corridor extending from Decatur to Danville. Thunderstorms have been occuring repeatedly in this area, which is the same area where the 700mb flow runs parallel to an outflow boundary that developed early this afternoon. Aside from the pockets of wind damage, heavy rainfall has been observed and 1-2"/hr rates have been estimated by radar. Our expectations for the next 3 hours is for storms to gradually wane in intensity and coverage, and satellite trends reveal mostly warming cloud tops. Still, the occasional updraft may pulse high enough near severe limits. And, with the absence of an appreciable LLJ and only meager shear ahead of the cold front, our confidence is high that severe weather will gradually wind down. && .SHORT TERM...(This evening through Tuesday) ISSUED AT 248 PM CDT Mon Aug 29 2022 19z/2pm surface analysis shows a cold front extending from Wisconsin into eastern Iowa...with an outflow boundary from midday convection noted from just north of Rantoul westward to near Peoria. Robust Cu field has formed ahead of the outflow boundary: however, latest radar imagery is not showing any thunderstorm development across central Illinois yet. With surface dewpoints in the middle to upper 70s, MLCAPEs have climbed above 4000J/kg. Despite the strong instability and presence of a forcing mechanism, very weak winds aloft have thus far prevented rapid storm development. Will continue to monitor the outflow boundary, as scattered cells should develop along it over the next couple of hours. Any storms that form will be capable of damaging wind gusts and large hail late this afternoon. Meanwhile further northwest, storms will eventually develop along the slowly-advancing cold front, but this may not occur until early this evening. Severe weather will be possible along the cold front as well, with the threat gradually decreasing by mid to late evening as the activity crosses I-72 and drops toward the I-70 corridor. Have updated hourly PoPs to better reflect current trends and to feature high chance to likely PoPs this evening as the main cold front energizes. Also delayed the departure of the showers/storms later tonight given slower initial development and frontal movement. As a result, have lingered PoPs everywhere after midnight...with rain chances ending from northwest to southeast toward dawn Tuesday. .LONG TERM...(Tuesday night through Monday) ISSUED AT 248 PM CDT Mon Aug 29 2022 Once the cold front passes, an extended period of cooler and less humid weather will prevail for the rest of the week before conditions gradually warm by the weekend. Highs will mainly be in the lower to middle 80s Tuesday through Thursday, then will push back into the middle to upper 80s Friday through Monday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 644 PM CDT Mon Aug 29 2022 Isolated strong thunderstorms across the central IL terminals this evening will likely grow more numerous over the next few hours, gradually shift southeastward through the evening, and weaken overnight. All terminals will be under a threat of strong thunderstorms, if not imminent, until 01Z-03Z. Storm may contain strong and variable wind gusts up to 50 kts, as well as heavy rain, MVFR cigs, and IFR vsbys. Improving conditions will take place overnight, starting as early as 01Z at KPIA, and as late as 05Z at KDEC and KCMI, after a cold front moves through the area. Winds outside of thunderstorm and thunderstorm outflow influence should be SW 5-10 kts initially, gradually shifting to W and eventually NW overnight, becoming NW 10-12 kts with gusts 18-20 kts by 17Z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MJA SYNOPSIS...Barnes SHORT TERM...Barnes LONG TERM...Barnes AVIATION...37
Hazardous weather outlook, Aug 29, 3:04 PM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 304 PM CDT Mon Aug 29 2022 ILZ027>031-036>038-040>057-061-301100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- 304 PM CDT Mon Aug 29 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Tonight. Strong to severe thunderstorms are likely late this afternoon and evening. Damaging straight line winds are the primary hazard, although localized flash flooding of urban areas will be possible as well. The highest risk of severe weather will be focused north of a Havana to Danville line. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 4pm and 10pm. ILZ062-063-066>068-071>073-301100- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 304 PM CDT Mon Aug 29 2022 This Hazardous Weather Outlook is for east central Illinois and southeast Illinois. .DAY ONE...Tonight. Thunderstorms will drop south of the I-70 corridor by late evening. While widespread severe weather is not expected, isolated damaging wind gusts and localized flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 10pm. Barnes
In the hours before
Special weather statement, Aug 29, 9:29 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Lincoln IL
929 PM CDT Mon Aug 29 2022
ILZ054-056-057-061>063-066-067-300300-
Coles-Effingham-Jasper-Clark-Moultrie-Shelby-Cumberland-Edgar-
929 PM CDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of Coles, southern
Edgar, southeastern Moultrie, northwestern Jasper, Clark,
southeastern Shelby, Cumberland and northern Effingham Counties
through 1000 PM CDT...
At 928 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vermilion to 6 miles south of Shelbyville.
Movement was south at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Paris around 935 PM CDT.
Vermilion around 940 PM CDT.
Stewardson around 945 PM CDT.
Other locations in the path of these storms include Beecher City,
Shumway, Effingham, Altamont and Dennison.
This includes the following highways...
Interstate 57 between mile markers 154 and 192.
Interstate 70 between mile markers 79 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Illinois.
&&
LAT...LON 3934 8756 3934 8757 3932 8760 3898 8880
3940 8879 3974 8753 3936 8753
TIME...MOT...LOC 0228Z 340DEG 20KT 3965 8759 3932 8876
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
37Local storm report, Aug 29, 9:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
949 PM CDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND GST 1 S ALLENVILLE 39.55N 88.53W
08/29/2022 M74 MPH MOULTRIE IL TRAINED SPOTTER
&&Local storm report, Aug 29, 9:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
954 PM CDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 1 WSW ARMSTRONG 40.30N 87.89W
08/29/2022 VERMILION IL PUBLIC
DELAYED REPORT. TREE DOWN ON POWER LINES IN
TOWN.
&&Special weather statement, Aug 29, 9:57 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
957 PM CDT Mon Aug 29 2022
ILZ054-056-061-300330-
Coles-Moultrie-Shelby-
957 PM CDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of central Coles,
southeastern Moultrie and east central Shelby Counties through 1030
PM CDT...
At 956 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashmore to near Shelbyville. Movement was
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Charleston and Rardin around 1000 PM CDT.
Ashmore around 1010 PM CDT.
Other locations in the path of these storms include Windsor.
This includes Interstate 57 between mile markers 183 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3949 8798 3933 8879 3950 8885 3962 8805
TIME...MOT...LOC 0256Z 292DEG 12KT 3953 8809 3945 8876
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
37Local storm report, Aug 29, 9:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
959 PM CDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 SSW SALISBURY 39.88N 89.80W
08/29/2022 SANGAMON IL LAW ENFORCEMENT
DELAYED REPORT. TREE DOWN OVER RTE 97.
&&Local storm report, Aug 29, 10:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG POTOMAC 40.31N 87.80W
08/29/2022 VERMILION IL EMERGENCY MNGR
TREE AND POWER POLE DOWN AND ON FIRE NEAR
THE 100 BLOCK OF GRANT ST.
0720 PM TSTM WND GST 2 NNW DANVILLE 40.17N 87.65W
08/29/2022 M50 MPH VERMILION IL EMERGENCY MNGR
0722 PM TSTM WND DMG BISMARCK 40.26N 87.61W
08/29/2022 VERMILION IL EMERGENCY MNGR
TREES DOWN.
0730 PM TSTM WND DMG TILTON 40.09N 87.64W
08/29/2022 VERMILION IL EMERGENCY MNGR
POWER POLES DOWN AND TRANSFORMER ON FIRE
NEAR THE 1700 BLOCK OF WASHINGTON RD.
0735 PM TSTM WND DMG 2 SW VERMILION REGIONAL 40.18N 87.63W
08/29/2022 VERMILION IL EMERGENCY MNGR
POWER POLES DOWN ON POLAND RD IN DANVILLE.
0735 PM TSTM WND DMG 2 NNW DANVILLE 40.17N 87.65W
08/29/2022 VERMILION IL EMERGENCY MNGR
LARGE LIMBS DOWN ON DENMARK RD 2 NW OF
DANVILLE.
0740 PM TSTM WND DMG 2 NE OAKWOOD 40.14N 87.74W
08/29/2022 VERMILION IL EMERGENCY MNGR
TREE DAMAGE AND 0.75 INCH HAIL REPORTED IN
KICKAPOO STATE PARK.
0740 PM TSTM WND DMG CATLIN 40.07N 87.70W
08/29/2022 VERMILION IL EMERGENCY MNGR
TREES DOWN.
0745 PM TSTM WND DMG 1 WSW ARMSTRONG 40.30N 87.89W
08/29/2022 VERMILION IL PUBLIC
DELAYED REPORT. TREE DOWN ON POWER LINES IN
TOWN.
0630 PM TSTM WND DMG 1 SSW SALISBURY 39.88N 89.80W
08/29/2022 SANGAMON IL LAW ENFORCEMENT
DELAYED REPORT. TREE DOWN OVER RTE 97.
0932 PM TSTM WND GST 1 S ALLENVILLE 39.55N 88.53W
08/29/2022 M74 MPH MOULTRIE IL TRAINED SPOTTER
1210 PM TSTM WND DMG 2 S LACON 40.99N 89.41W
08/29/2022 MARSHALL IL LAW ENFORCEMENT
TREE DOWN ON HICKORY GROVE ROAD.
0745 PM TSTM WND DMG ARGENTA 39.99N 88.82W
08/29/2022 MACON IL LAW ENFORCEMENT
POWER LINES DOWN AND TREE DOWN IN ARGENTA.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:14 PM CDT | Flash Flood Warning | ILX | Cass, Menard, Sangamon | 3 hr |
| Aug 29, 7:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 60 min |
| Aug 29, 7:31 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 44 min |
| Aug 29, 7:33 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| Aug 29, 7:38 PM CDT | Special Weather Statement | ILX | Sangamon | 37 min |
| Aug 29, 7:52 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 38 min |
| Aug 29, 8:08 PM CDT | Special Weather Statement | ILX | Cass, Menard, Morgan | 52 min |
| Aug 29, 8:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 34 min |
| Aug 29, 8:17 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie, Piatt | 43 min |
| Aug 29, 8:28 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie, Shelby | 32 min |
| Aug 29, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar | 31 min |
| Aug 29, 9:17 PM CDT | Flash Flood Warning | ILX | Morgan, Sangamon | 3 hr |
| Aug 29, 9:29 PM CDT | Special Weather Statement | ILX | Clark, Coles, Cumberland, Edgar, Effingham | 31 min |
| Aug 29, 9:57 PM CDT | Special Weather Statement | ILX | Coles, Shelby | 33 min |
| Aug 29, 10:22 PM CDT | Flash Flood Warning | ILX | Clark, Edgar | 3 hr |
| Aug 29, 10:51 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.